# SDR 98ZZZX3600

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5773X
- Make and model: Aerosp AS 355F
- Aircraft serial: 5004
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: B232M
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, THE RT HAND ENGINE FIRE DETECTION LIGHT ILLUMINATED THEN WENT OFF AND BACK ON AGAIN AND DID NOT GO OUT UNTIL LANDING.  AIRCRAFT HAS BEEN SOAKED BY RAIN PRIOR TO THE FIRST FLIGHT OF THE DAY.  INSPECTED ENGINES, NO EVIDENCE OF FIRE FOUND.  CLEANING MOISTURE FROM FIRE DETECTORS, FOUND SERVICEABLE.
